American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14R25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Tomasz Rodak and Stanisław Spodzieja. Łojasiewicz exponent near the fibre of a mapping. Proc. Amer. Math. Soc. 139 (2011) 1201-1213. MR 2748414.
Abstract, references, and article information
View Article: PDF

[2] Zbigniew Jelonek. On bifurcation points of a complex polynomial. Proc. Amer. Math. Soc. 131 (2003) 1361-1367. MR 1949865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1